# SDR AALA20160405019

- Difficulty date: March 20, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 74,249 hours, 39,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUSELAGE SKIN HAS 3 EACH CRACKS APPROX .100 INCHES LONG AT 3 EACH RIVETS AT FS 1437, BETWEEN LONGERON 3R & 4R.  REPAIRED SKIN IAW SRM 53-01-00-001.
